Bisection is Optimal

K. Sikorski

Numerische Mathematik (1982)

  • Volume: 40, page 111-118
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Sikorski, K.. "Bisection is Optimal." Numerische Mathematik 40 (1982): 111-118. <>.

author = {Sikorski, K.},
journal = {Numerische Mathematik},
keywords = {zero of a continuous function; bisection algorithm; simple zero},
pages = {111-118},
title = {Bisection is Optimal},
url = {},
volume = {40},
year = {1982},

AU - Sikorski, K.
TI - Bisection is Optimal
JO - Numerische Mathematik
PY - 1982
VL - 40
SP - 111
EP - 118
KW - zero of a continuous function; bisection algorithm; simple zero
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.